# SDR ERAA077296

- Difficulty date: November 16, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 15,533 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 412040002103
- Part serial: ANG00134
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 7,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION IS  MAKING METAL. TAILROTOR QUILL BEARINGS CAUSE OF METAL CONTAMINATION.  SEAL LEAKS.  MAIN INPUT R/B QUILL, SYS II HYD QUILL AND AUX JETS ON RING GEAR CASE. ACTION TAKEN:  REPAIRED, PARTIALLY DISASSEMBLED, VISUALLY INSPECTED EXPOSED COMP. INSTALLED NEW BEARINGS T/R QUILL AND PACKED WITH GEAR, INSTALLED NEW SEALS, AND GASKET, O RINGS TO REPAIR LEAKS.  ALL WORK IAW BHT 412 CR&O.
